... medication or my 3 kidney stone surgeries 2 months ago. I started taking Lithostat 3 months ago. Thanks,, any info would be helpful
22 Nov 2011
Unfortunately hair loss has been reported as an common side effect of Lithostat, besides some other; headache, nausea, vomiting, stomach upset, or loss of appetite may occur.
However, please do talk to your doctor who may prescribe an alternate, take care.
- Lithostat Information for Consumers
- Lithostat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithostat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have noticed small patches of hair loss I was wondering has anyone experienced this? It is not listed in the side effects.
1 answer • 30 Jan 2010
I have been dealing with hyperthyroidism for 2 years now. I am feel very frustrated... with this illness. I am so afraid to take methimazole due to ...
4 answers • 20 Nov 2012
i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...
9 answers • 11 Dec 2012
... kidney stones. I have white hair, not dyed or bleached, but hair is turning pinkish rust color. Could this be a side effect of the drug, and if ...
1 answer • 24 Nov 2013
Risedronate - I am suffering from quite bad hair loss,has anyone else noticed this as a side effect?
have been taking Risedronate for 3 months, my hair loss is quite severe. The manufacturer has said they have done no research into this and therefore ...
0 answers • 11 Oct 2014